Journal of Combinatorial Designs

Cover image for Vol. 26 Issue 4

Edited By: Charles J. Colbourn, Jeffrey H. Dinitz, and Patric R.J. Östergård

Impact Factor: 0.701

ISI Journal Citation Reports © Ranking: 2016: 137/311 (Mathematics)

Online ISSN: 1520-6610

Recently Published Issues

See all

Author Guidelines

Author Guidelines

Recently Published Articles

  1. Enclosings of decompositions of complete multigraphs in 2-factorizations

    Carl Feghali and Matthew Johnson

    Version of Record online: 18 JAN 2018 | DOI: 10.1002/jcd.21601

  2. Group divisible (K4−e)-packings with any minimum leave

    Yufeng Gao, Yanxun Chang and Tao Feng

    Version of Record online: 27 DEC 2017 | DOI: 10.1002/jcd.21600

  3. Blocking structures in finite projective planes

    Angela Aguglia, Antonio Cossidente and Francesco Pavese

    Version of Record online: 12 DEC 2017 | DOI: 10.1002/jcd.21599

  4. On quasi-orthogonal cocycles

    J. A. Armario and D. L. Flannery

    Version of Record online: 8 DEC 2017 | DOI: 10.1002/jcd.21597

  5. Ovoids of generalized quadrangles of order (q,q2−q) and Delsarte cocliques in related strongly regular graphs

    Mohammad Adm, Ryan Bergen, Ferdinand Ihringer, Sam Jaques, Karen Meagher, Alison Purdy and Boting Yang

    Version of Record online: 6 DEC 2017 | DOI: 10.1002/jcd.21598